# SDR DALA2019071504252

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 50,580 hours, 33,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY L1 DOOR INOP. R/R EMERGENCY BATTERY PACK PER AMM 33-51. OPS CHECK GOOD NO FURTHER DEFECTS AT THIS TIME. A/C OK FOR SERVICE. (LP# 5493826)
